MathSciNet Relay Station
MathSciNet bibliographic data
MR1464143 (98m:82077) 82D55 (65M06)
Du, Qiang Discrete gauge invariant approximations of a time dependent Ginzburg-Landau model of superconductivity. Math. Comp. 67 (1998), no. 223, 965–986.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement